MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK PATELLOFEMORAL-L-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY

MAKO SURGICAL CORP. MCK PATELLOFEMORAL-L-SZ 3; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Model Number 180403
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.The following devices were also listed in this report: mck patella resurfacing round dome-32mm;180320-3; 12050417-1.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
Dr.Revised a left mako patellofemoral to a mako triathlon total knee due to pain.Original pf was done on (b)(6) 2020.

Brand Name
MCK PATELLOFEMORAL-L-SZ 3
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLY
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key10959592
Report Number3005985723-2020-00380
Device Sequence Number16748884
Product Code NPJ
UDI-Device Identifier00848486000417
UDI-Public00848486000417
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180403
Device Catalogue Number180403
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age44 YR